Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 64, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 12, 2007, 7:37 AM EDT for Colquitt County, Cook County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 7:37 AM EDT (11:37 UTC)
- Expired
- Jun 12, 2007, 8:15 AM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Colquitt County, GA, Cook County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:45 AM EDT | TSTM WND DMG | Adel, GA | NUMEROUS TREES DOWN ACROSS SOUTHWEST PORTION OF COUNTY. MINOR DAMAGE TO A FEW HOMES. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2043 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 121138
SVRTAE
GAC071-075-121215-
/O.NEW.KTAE.SV.W.0064.070612T1137Z-070612T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
737 AM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
COOK COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF ADEL...
* UNTIL 815 AM EDT
* AT 734 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF SPARKS...OR
ABOUT 10 MILES NORTHWEST OF ADEL...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADEL AND SPARKS BY 745 AM EDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3103 8332 3103 8347 3106 8351 3106 8354
3108 8357 3105 8358 3105 8361 3120 8369
3129 8354
$$
85-GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 AM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jun 12, 2:10 AM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 210 AM EDT TUE JUN 12 2007 .SYNOPSIS...MONDAY WAS THE LAST IN THE SERIES OF HOT AND DRY DAYS ACROSS THE REGION...AND ALTHOUGH THE DAYLIGHT HOURS HAVE GONE QUIETLY...SOME STRONG STORMS HAVE NOW DEVELOPED JUST TO THE N OF OUR CWA ACROSS CENTRAL GA. SOME OF THESE APPEAR TO BE PRODUCING VERY LARGE HAIL WITH 70+ DBZ CORES ABOVE 25K FT. HOWEVER...AS THESE STORMS ATTEMPT TO MOVE S-SE INTO THE SOMEWHAT DRIER AIR ACROSS OUR CWA...THEY ARE STRUGGLING TO RE-DEVELOP AND INSTEAD APPEAR TO BE ALIGNING MORE ON THE E-W MOISTURE AXIS JUST TO OUR N. THIS WILL LIKELY KEEP THE SEVERE WX THREAT GENERALLY TO OUR N OVERNIGHT...BUT WILL NEED TO KEEP A CLOSE EYE ON OUR NE GA COUNTIES DURING THE NEXT FEW HRS...ESPECIALLY IN THE TURNER...BEN HILL...AND IRWIN VICINITIES. OVER THE COASTAL WATERS...WINDS CONTINUE LIGHT OUT OF THE SW...AND THERE ARE SOME VERY HIGH TDS (78-82) POOLING IN THE NORTHERN GULF WHICH MAY HELP FUEL THE CONVECTION LATER TODAY. && .SHORT TERM...EVEN THOUGH IT APPEARS THAT MUCH OF THIS 1ST BATCH OF STRONG CONVECTION WILL MISS THE CWA OVERNIGHT....CONDITIONS DO APPEAR RIPE FOR A VERY ACTIVE DAY ACROSS MUCH OF THE REGION TODAY... ESPECIALLY TO THE EAST OF THE APALACHICOLA RIVER WHERE THE DYNAMICS AND LOW LEVEL MOISTURE WILL BE MOST FAVORABLE. THAT LARGE AREA OF MOISTURE POOLING WHICH BEGAN ON SUNDAY NIGHT OVER SC AND GA WILL PARTIALLY WORK ITS WAY SOUTHWARD INTO EASTERN PORTIONS OF THE CWA...AND UPPER LEVEL ENERGY WILL CONTINUE TO FEED OFF THIS MOISTURE AND PRODUCE SOME POTENTIALLY STRONG TO SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS SHOULD BE THE GREATEST THREATS TO OUR AREA FOR THIS EVENT. FURTHER TO THE WEST...THE SEA BREEZE CIRCULATION MAY PLAY AN IMPORTANT ROLE AS WELL...AND SOME OF THE HIGH SFC DEWPOINTS POOLING OVER THE N GULF COULD ENHANCE THE CONVECTION OVER THE FL PANHANDLE AND SE AL BEFORE THE DAY IS THROUGH. THE ONE LIMITING FACTOR FOR STRONG STORMS TODAY MAY BE THE TIMING OF THE CONVECTION...WHICH MAY BEGIN EARLY ENOUGH IN THE DAY TO PREVENT MAXIMUM HEATING AND INSOLATION. ON THE POSITIVE SIDE...HOPEFULLY MOST AREAS WILL RECEIVE SOME MORE MUCH NEEDED RAINFALL. AFTER THIS INITIAL SHORTWAVE PIVOTS THROUGH THE REGION LATER TODAY AND TONIGHT...A BATCH OF DRIER AIR WILL MOVE IN FROM THE N FOR WED AND THU...AND ALTHOUGH GUIDANCE NUMBERS FOR POPS HAVE FALLEN QUITE A BIT...AM NOT YET CONVINCED THAT WE WILL BE COMPLETELY FREE FROM CONVECTION THESE DAYS. THEREFORE... WILL PLAN ON KEEPING SLIGHT CHANCE POPS IN THE FCST FOR THE TIME BEING. && .LONG TERM...THE GFS HAS NOW SIGNIFICANTLY BACKED OFF ON ITS PROJECTED TROPICAL DISTURBANCE EMERGING INTO THE GULF OF MEXICO OVER THE WEEKEND...BUT ITS STILL DOES BRING IN SOME GULF MOISTURE FROM THE SW AHEAD OF THE NEXT TROF EARLY NEXT WEEK. OUT AHEAD OF THIS... WE MAY BRIEFLY RETURN TO UPPER LEVEL RIDGING OVER THE WEEKEND WITH HIGHER AFTERNOON TEMPS...BUT NOTHING OF SIMILAR MAGNITUDE TO THIS LAST HEAT WAVE IS EXPECTED AT THIS TIME. && .MARINE...WITH THE WEAK PRESSURE GRADIENT CONTINUING...THE SEA BREEZE CIRCULATION SHOULD DOMINATE THE WIND FLOW OVER THE COASTAL WATERS. && .AVIATION...BY DAYBREAK...COULD SEE SOME DEVELOPING PATCHY FOG OVER THE TERMINALS (MVFR). THERE IS ALSO THE POSSIBILITY OF A FEW LIGHT SHOWERS MOVING IN FROM THE NNW OVER THE KABY TERMINAL BEFORE DAYBREAK. LATER TODAY...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL TROUGH WILL BE THE MAIN CONCERN ACROSS THE AREA... ESPECIALLY FROM THIS AFTERNOON THROUGH THE EVENING HOURS. KTLH...KVLD...AND KABY WILL BE AFFECTED THE MOST BY STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH THE MAIN THREATS BEING HAIL...GUSTY WINDS...AND LIGHTNING. WILL COVER THIS WITH PROB30/TEMPO GROUPS. && .FIRE WEATHER...WITH INCREASING LOW LEVEL MOISTURE AND COOLER AFTERNOON HIGH TEMPERATURES...NO CONCERNS ARE ANTICIPATED FOR THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 88 66 91 67 89 / 50 30 20 10 20 PANAMA CITY 88 73 90 71 88 / 40 30 20 10 20 DOTHAN 91 69 91 68 91 / 40 20 20 10 20 ALBANY 91 67 89 66 91 / 60 20 20 10 30 VALDOSTA 87 65 89 64 89 / 60 20 20 10 30 CROSS CITY 87 67 90 65 89 / 50 30 20 10 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. PUBLIC/MARINE...GOULD AVIATION/FIRE WX...GIBBS
Hazardous weather outlook, Jun 12, 4:56 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 456 AM EDT TUE JUN 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. 17-GOULD
In the hours before
Special weather statement, Jun 12, 6:04 AM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 604 AM EDT TUE JUN 12 2007 GAZ125-121045- DOUGHERTY- 604 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 645 AM EDT AT 601 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DAWSON...MOVING SOUTH AT 20 MPH. DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM HAS ALREADY PRODUCED QUARTER TO BASEBALL SIZED HAIL IN THE BRONWOOD AREA OF TERRELL COUNTY BUT HAS WEAKENED SLIGHTLY. IF THE STORM RE-INTENSIFIES....A SEVERE THUNDERSTORM WARNING WILL BE ISSUED FOR DOUGHERTY COUNTY. THIS STORM IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jun 12, 6:24 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 624 AM EDT TUE JUN 12 2007 GAZ126-121130- LEE- 624 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY... * UNTIL 730 AM EDT AT 620 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEESBURG...MOVING SOUTH AT 20 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 12, 6:45 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 645 AM EDT TUE JUN 12 2007 GAZ125-127-145-146-121145- COLQUITT-DOUGHERTY-MITCHELL-WORTH- 645 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COLQUITT... DOUGHERTY...MITCHELL AND WORTH COUNTIES... * UNTIL 745 AM EDT AT 643 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PUTNEY...MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Local storm report, Jun 12, 6:53 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 AM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TSTM WND GST ALBANY 31.58N 84.18W
06/12/2007 M49 MPH DOUGHERTY GA ASOS
43 KNOT WIND GUST AT KABY ASOS.
&&
GOULDSpecial weather statement, Jun 12, 6:54 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 654 AM EDT TUE JUN 12 2007 GAZ124-121200- TERRELL- 654 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TERRELL COUNTY... * UNTIL 800 AM EDT AT 649 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DAWSON...MOVING SOUTH AT 20 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 12, 7:13 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 713 AM EDT TUE JUN 12 2007 GAZ129-121200- TIFT- 713 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TIFT COUNTY... * UNTIL 800 AM EDT AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR OMEGA...OR 11 MILES SOUTHWEST OF TIFTON... MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 5:28 AM EDT | Severe Thunderstorm Warning | TAE | Terrell | 47 min |
| Jun 12, 5:32 AM EDT | Severe Thunderstorm Warning | TAE | Lee | 43 min |
| Jun 12, 7:43 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 47 min |
| Jun 12, 8:00 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier | 30 min |
| Jun 12, 8:30 AM EDT | Severe Thunderstorm Warning | TAE | Lanier | 30 min |
| Jun 12, 8:31 AM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 29 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | TAE | Quitman | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.